# SDR AU990721

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 4A221301
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING INBOARD RIB CORRODED IN THE AREA BETWEEN THE FRONT AND REAR SPARS.  FOLLOWING REMOVAL OF THE RIB A SMALL AMOUNT OF INTERGRANULAR/FILIFORM CORROSION WAS FOUND ON THE REAR SPAR WEB UNDER THE STAINLESS STEEL SHIMS LOCATED BETWEEN THE RIB REAR FLANGE AND THE REAR SPAR RIB.
